# SDR IPXA2017030314666

- Difficulty date: February 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: AWE71813
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L-1 BOGIE TRACK HAS WEAR DAMAGE ON EDGE.  REPAIRED THE TRACK IAW EA 011-5210-01-A6654 REV I/R AND EO MD11-5210-63312-A.
